# SDR 9510979755

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ext Pwr Cavity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIORIC CHECK, FOUND A CRACK IN THE EXTERNAL POWER RECEPTACLE CAVITY FORWARD LOWER CORNER.  REPAIRED PER EA 97-98402.
